# SDR SIMA20150430004

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 36,432 hours, 33,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT MARKER AT EXIT ROW INOPERATIVE.  R & R EMER LIGHT INVERTER NR 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
